# SDR DALA13071623160

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK -Y765 BETWEEN FRAMES 20-22 CROWN CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 101.  R & R SEAT TRACK IAW SRM 51-42-11 & TRM 53-21-01.
